DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9195

Title: Symmetry reduction in the augmented space recursion formalism for random binary alloys
Authors: SAHA, KK
SAHA-DASGUPTA, T
MOOKERJEE, A
DASGUPTA, I
Keywords: short-range order
consistent cluster cpa
off-diagonal disorder
electronic-structure
systems
states
Issue Date: 2004
Publisher: IOP PUBLISHING LTD
Citation: JOURNAL OF PHYSICS-CONDENSED MATTER, 16(8), 1409-1423
Abstract: We present here an efficient method which systematically reduces the rank of the augmented space and thereby helps to implement augmented space recursion for any real calculation. Our method is based on the symmetry of the Hamiltonian in the augmented space and keeping recursion basis vectors in the irreducible subspace of the Hilbert space.
URI: http://dx.doi.org/10.1088/0953-8984/16/8/022
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9195
http://hdl.handle.net/10054/9195
ISSN: 0953-8984
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback